Open Access
Translator Disclaimer
April 2005 Formulae for the distance in some quasi-Banach spaces
David E. Edmunds, Georgi E. Karadzhov
Author Affiliations +
Ark. Mat. 43(1): 145-165 (April 2005). DOI: 10.1007/BF02383616


Let (A0, A1) be a compatible pair of quasi-Banach spaces and 1etA be a corresponding space of real interpolation type such that A0A1 is not dense in A. Upper and lower estimates are obtained for the distance of any element f of A from A0A1. These lead to formulae for the distance in a large number of concrete situations, such as when A0A1=L and A is either weak-Lq, a ‘grand’ Lebesgue space or an Orlicz space of exponential type.


Download Citation

David E. Edmunds. Georgi E. Karadzhov. "Formulae for the distance in some quasi-Banach spaces." Ark. Mat. 43 (1) 145 - 165, April 2005.


Received: 27 May 2003; Revised: 12 December 2003; Published: April 2005
First available in Project Euclid: 31 January 2017

zbMATH: 1154.46304
MathSciNet: MR2134704
Digital Object Identifier: 10.1007/BF02383616

Rights: 2005 © Institut Mittag-Leffler


Vol.43 • No. 1 • April 2005
Back to Top